It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I can not take any statins due to leg cramps and my numbers are high so I am looking for altenative ways to lower choles. and trig. So I have been taking guggul lipid and non flush niacin (1500mgs) Anyway, around two months ago I developed a terrible pain in my knee joint and after going to 4 orthos., they told me that it was wear and tear of my miniscus. The MRI that I took showed nothing and finally, the drs. are saying arthritis. This came from no where and I have been trying to figure how I developed this pain. Then I read about one or two of you that mentioned that they had joint pains from niacin and I thought back and realized that my knee pain started around the same time that I started niacin. I would never have thought that this could be the cause, but I need to hear from any of you if it could be before I go to my ortho., dr. and get cortisone shots. I am very distressed over this and if I stop the niacin, then I will have to try something else. I am considering red rice yeast - Please I need your help on this ASAP- Thank you





All times are GMT -7. The time now is 06:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!